# SDR USAA2011072500006

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 54,932 hours, 36,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON EMERGENCY EXIT LIGHT ROW 12 MISSING.  REPLACED EMERGENCY EXIT LIGHT ASSY OPS CHECKS GOOD PER AMM 20-18-01.
